MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367884
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Report 2 of 2: it was reported after using bd vacutainer® lithium heparinn (lh) 75 usp units blood collection tubes, erroneous results calcium was seen in one (1) sample.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary bd had not received any samples for investigation.Bd was unable to duplicate or confirm the indicated failure mode (erroneous results-calcium) because the lot number is unknown.The affected batch/lot must be specified in order to perform clinical testing.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: erroneous results (calcium).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
Report 2 of 2.It was reported after using bd vacutainer® lithium heparinn (lh) 75 usp units blood collection tubes, erroneous results calcium was seen in one (1) sample.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22755859
Report Number1917413-2025-01072
Device Sequence Number12940553
Product Code JKA
UDI-Device Identifier30382903678847
UDI-Public(01)30382903678847
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367884
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown